Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 13 found articles
 
 
  Self-Similar Behaviour for Noncompactly Supported Solutions of the LSW Model
 
 
Title: Self-Similar Behaviour for Noncompactly Supported Solutions of the LSW Model
Author: Velázquez, J. J. L.
Appeared in: Journal of statistical physics
Paging: Volume 130 (2007) nr. 4 pages 757-799
Year: 2007
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands